# SDR M17F202403180001

- Difficulty date: January 29, 2024
- Submitted: March 18, 2024
- Operation: General aviation
- Aircraft: XAMAG
- Make and model: Boeing 737-8
- Aircraft serial: 43704
- Aircraft time: 14,675 hours, 5,473 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bypass Valve
- Part number: AV13J5144
- Part serial: AA653929
- Condition: Unserviceable
- Location: Zone 500
- Part time: 14,675 hours, 5,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS AND SLATS, LEADING EDGE DO NOT OPERATE WITH PRIMARY CONTROL 278 614 00
